# SDR ABXA20160628106

- Difficulty date: June 28, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 62,648 hours, 44,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOTH CREW MEMBERS SMELLED A STRONG ELECTRICAL ODOR.  THE MAIN EQUIPMENT CENTER WAS INSPECTED.  THERE WAS NO EVIDENCE OF BURNED WIRES OR EQUIPMENT.  THE CAUSE OF THE ODOR WAS NOT FOUND.
